Inventiones mathematicae

, Volume 79, Issue 1, pp 49–77

Modular forms and de Rham cohomology; Atkin-Swinnerton-Dyer congruences

  • A. J. Scholl
Article

DOI: 10.1007/BF01388656

Cite this article as:
Scholl, A.J. Invent Math (1985) 79: 49. doi:10.1007/BF01388656

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • A. J. Scholl
    • 1
  1. 1.Mathematical InstituteOxfordEngland
  2. 2.Dept. of Mathematical Sciences, Science LaboratoriesUniversity of DurhamDurhamEngland